MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM I.D. SIZE G NEUTRAL LINER; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 36MM I.D. SIZE G NEUTRAL LINER; PROSTHESIS, HIP
Catalog Number 20103607
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat #: 0101012366 / cocr head, m, 㸠36/0, taper 12/14 / lot #: 3131411.G2: sweden.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported a patient underwent a closed reduction procedure approximately eight days¿ post implantation due to a dislocation.Attempts have been made and no further information is available.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Dhr was reviewed and no discrepancies related to the reported event were found.Medical records and radiographs were provided and reviewed by a healthcare professional.It was identified that after the initial tha, the patient experienced a dislocation without a fracture and underwent a closed reduction.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
36MM I.D. SIZE G NEUTRAL LINER
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17080947
Report Number0001822565-2023-01542
Device Sequence Number16691264
Product Code LPH
UDI-Device Identifier00889024518766
UDI-Public(01)00889024518766(17)260803(10)65055483
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2026
Device Catalogue Number20103607
Device Lot Number65055483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight88 KG